A class of multi - parameter eigenvalue problems for perturbed p-Laplacians
MetadataShow full item record
CitationGÜNGÖR, F., HASANSOY, M. (2012). A class of multi - parameter eigenvalue problems for perturbed p-Laplacians. Journal of Mathematical Analysis and Applications, 389 (2), pp. 821-832. http://dx.doi.org/10.1016/j.jmaa.2011.12.027.
This paper is devoted to multi-parameter eigenvalue problems for one-dimensional perturbed p-Laplacians, modelling travelling waves for a class of nonlinear evolution PDE. Dispersion relations between the eigen-parameters, the existence of eigenfunctions and positive eigenfunctions, variational principles for eigenvalues and constructing solutions in the analytical and implicit forms are the main subject of this paper. We use both variational and analytical methods.